Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Holomorphic sectional curvatures of bounded homogeneous domains and related questions

Author: J. E. D’Atri
Journal: Trans. Amer. Math. Soc. 256 (1979), 405-413
MSC: Primary 32M15
Erratum: Trans. Amer. Math. Soc. 271 (1982), 349.
MathSciNet review: 546926
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper considers a class of homogeneous Kähler metrics which include the Bergman metrics on homogeneous bounded domains. We obtain various necessary conditions for (a) nonpositive holomorphic sectional curvature, (b) nonpositive sectional curvature, and (c) covariant constant curvature (symmetric metric). In particular, we give examples showing that there exist homogeneous bounded domains which in the Bergman metric have some positive holomorphic sectional curvature.

References [Enhancements On Off] (What's this?)

  • [1] R. Azencott and E. N. Wilson, Homogeneous manifolds with negative curvature. I, Trans. Amer. Math. Soc. 215 (1976), 323-362. MR 0394507 (52:15308)
  • [2] J. E. D'Atri, The curvature of homogeneous Siegel domains, J. Differential Geometry (to appear).
  • [3] S. G. Gindikin, I. I. Pjateckii-Shapiro and E. B. Vinberg, Homogeneous Kähler manifolds, Geometry of Homogeneous Bounded Domains, C.I.M.E. 1967, 1-88.
  • [4] S. Kobayashi and K. Nomizu, On automorphisms of a Kaehlerian structure, Nagoya Math. J. 11 (1957), 115-124. MR 0097536 (20:4004)
  • [5] S. Kobayashi, Homogeneous Riemannian manifolds of negative curvature, Tôhoku Math. J. 14 (1962), 413-415. MR 0148015 (26:5525)
  • [6] J. L. Koszul, Sur la forme hermitienne canonique des espaces homogenes complexes, Canad. J. Math. 7 (1955), 562-576. MR 0077879 (17:1109a)
  • [7] S. Murakami, On automorphisms of Siegel domains, Lecture Notes in Math., vol. 286, Springer-Verlag, Berlin and New York, 1971. MR 0364690 (51:944)
  • [8] I.I. Pyatetskii-Shapiro, Automorphic functions and the geometry of classical domains, English transl., Gordon and Breach, New York, 1969. MR 0252690 (40:5908)
  • [9] H. Rossi, mimeographed lecture notes, Brandeis University.
  • [10] H. Rossi and M. Vergne, Representations of certain solvable Lie groups on Hilbert spaces of holomorphic functions and applications to the holomorphic discrete series of a semisimple Lie group, J. Functional Analysis 13 (1973), 324-389. MR 0407206 (53:10989)
  • [11] E. B. Vinberg, S. G. Gindikin and I. I. Pjateckii-Shapiro, Classification and canonical realization of complex bounded homogeneous domains, Trudy Moskov. Mat Obšč. 12 (1963), 359-388, English transl., Trans. Moscow Math. Soc. 12 (1963), 404-437, Amer. Math. Soc., Providence, R.I., 1965. MR 0158415 (28:1638)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32M15

Retrieve articles in all journals with MSC: 32M15

Additional Information

Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society